MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR TL STEM SZ 6; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR TL STEM SZ 6; HIP COMPONENT
Model Number PRTL0026
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to periprosthetic fracture stem.Revision njr number: (b)(4) side:r.Primary asa: p2 - mild disease not incapacitating.Components not revised: procotyl l beaded and ha coated cup size 58mm product id pha06268 lot id 111.Rim-lock biolox delta ceramic liner 36mm id group f product id pha04512 lot id 111.

Brand Name
PROFEMUR TL STEM SZ 6
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10337533
Report Number3010536692-2020-00502
Device Sequence Number19627704
Product Code JDI
UDI-Device IdentifierM684PRTL00261
UDI-PublicM684PRTL00261
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K060358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRTL0026
Device Catalogue NumberPRTL0026
Device Lot Number111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;